×

Remarques sur le problème extérieur de Plateau. (Remarks on the exterior problem of Plateau). (French) Zbl 0709.49022

Beim äußeren Plateauschen Problem wird eine im Außengebiet einer Jordankurve C erklärte Lösung der Minimalflächengleichung gesucht, die auf C vorgegebene Randwerte annimmt. Bei geeigneten Voraussetzungen hat jede Lösung im Unendlichen die Entwicklung \[ f(X)=a(f)\cdot Log(R)+b+O(1/R),\quad X=(x_ 1,x_ 2),\quad R=| X|. \] Ausgehend vom Maximumprinzip von Langevin und Rosenberg wird am Anfang der vorliegenden Arbeit gezeigt: Zu zwei Lösungen \(f_ 1\) und \(f_ 2\) mit gleichem Normalenvektor im Unendlichen und mit \(a(f_ 1)<a(f_ 2)\) gibt es Zwischenlösungen für alle Werte a im Intervall \([a(f_ 1),a(f_ 2)]\). Weitere Untersuchungen über den logarithmischen Koeffizienten a(f) schließen sich an.
Reviewer: F.Gackstatter

MSC:

49Q05 Minimal surfaces and optimization
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
30E15 Asymptotic representations in the complex plane
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] P. Collin and R. Krust, Le problème de Dirichlet pour l’équation des surfaces minimales sur un domaine non borné , en préparation. · Zbl 0754.53013
[2] H. Jenkins and J. Serrin, Variational problems of minimal surface type. II. Boundary value problems for the minimal surface equation , Arch. Rational Mech. Anal. 21 (1966), 321-342. · Zbl 0171.08301
[3] H. Jenkins and J. Serrin, The Dirichlet problem for the minimal surface equation in higher dimensions , J. Reine Angew. Math. 229 (1968), 170-187. · Zbl 0159.40204
[4] R. Langevin and H. Rosenberg, A maximum principle at infinity for minimal surfaces and applications , Duke Math. J. 57 (1988), no. 3, 819-828. · Zbl 0667.49024
[5] W. H. Meeks III and S. T. Yau, The existence of embedded minimal surfaces and the problem of uniqueness , Math. Z. 179 (1982), no. 2, 151-168. · Zbl 0479.49026
[6] R. Osserman, A Survey of Minimal Surfaces , vol. 25, Van Nostrand Reinhold Math. Studies, New York, 1969. · Zbl 0209.52901
[7] R. Sa Erap and H. Rosenberg, The Dirichlet problem for the minimal surface equation on unbounded planar domains , à paraître. · Zbl 0696.49069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.